Dense morphisms of monads
Theory and applications of categories, Tome 18 (2007), pp. 372-399
Cet article a éte moissonné depuis la source Theory and Applications of Categories website
Given an arbitrary locally finitely presentable category $K$ and finitary monads $T$ and $S$ on $K$, we characterize monad morphisms $\alpha: S\to T$ with the property that the induced functor $\alpha_*: K^T \to K^ S$ between the categories of Eilenberg-Moore algebras is fully faithful. We call such monad morphisms dense and give a characterization of them in the spirit of Beth's definability theorem: $\alpha$ is a dense monad morphism if and only if every $T$-operation is explicitly defined using $S$-operations. We also give a characterization in terms of epimorphic property of $\alpha$ and clarify the connection between various notions of epimorphisms between monads.
Classification :
18C20, 18C35
Keywords: Definable operation, monad morphism, locally finitely presentable category
Keywords: Definable operation, monad morphism, locally finitely presentable category
@article{TAC_2007_18_a13,
author = {Panagis Karazeris and Jiri Velebil},
title = {Dense morphisms of monads},
journal = {Theory and applications of categories},
pages = {372--399},
year = {2007},
volume = {18},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TAC_2007_18_a13/}
}
Panagis Karazeris; Jiri Velebil. Dense morphisms of monads. Theory and applications of categories, Tome 18 (2007), pp. 372-399. http://geodesic.mathdoc.fr/item/TAC_2007_18_a13/